# SDR 2008UALA02242

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 43,197 hours, 5,257 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY DOOR 1R KEEP FLICKERING ON AND OFF. REPLACED BATTERY POWER SUPPLY ASSEMBLY. OP CHECKED GOOD. AC OK FOR SERVICE.
